# SDR ASOA20131116432

- Difficulty date: November 16, 2013
- Submitted: November 17, 2013
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 20,427 hours, 11,918 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT WAS FERRIED FOR AN CHECK FOR STRONG VIBRATION IN FLIGHT CONTROLS ON CLIMBOUT AND DESCENT.  MAINTENANCE PERFORMED VARIOUS TESTS AND INSPECTIONS,  COMPLETED A CHECK FLIGHT THAT WAS FOUND GOOD.  ACFT WAS RELEASED TO SERVICE.
